# SDR UIEA2014050500163

- Difficulty date: May 5, 2014
- Submitted: May 8, 2014
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 3,020 hours, 796 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Charger
- Part number: 893003
- Part serial: C10407
- Condition: Failed
- Location: Apu Battery
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU CANNOT USE BATTERY START.  R & R APU BATTERY CHARGER IAW AMM 24-31-05.
